- CASE FILE
Would childhood illness & blood transfusions attribute to symptoms my Mother is currently experiencing? Incompatible blood/Transfusion Rctn
ABOUT THIS CASE FILE
My mother has been in pain the majority of her life. She has seen several specialists, all of whom have diagnosed her with a different condition. She has been prescribed several medications, none of which, have been beneficial. In fact, she has been repeatedly informed that all of her symptoms are psychological. I question if the Typhoid my Mother had as a child, and the blood transfusions she endured/received, may be an underlying cause for her now chronic and constant pain. Her pain is so severe, she is in tears, almost daily. I simply want my Mom to be free of pain, and to be able to enjoy her life. She suffers from urinary incontinence, tmj (making it challenging to chew), in addition to dry mouth syndrome, dry eyes, debilitating and chronic headaches, along with the medical conditions, listed above. She is frequently weak; unable to stand for extended period of time, and frequently requests the assistance of a walker. My mothers spine curve is severe, and causes her to walk hunched over. My mother has brain fog, and has a horrible time sleeping; she's always exhausted/fatigued. She has stated it feels as if there are bugs crawling over her body on a constant basis. In addition she frequently has shooting pain. She has ringing of her ears; difficulty hearing, and the use of a hearing aid, simply exasperates the condition. She has had a lumpectomy, and a hysterectomy. Her feet are swollen. She is a border line diabetic. She has tried physical therapy, has exercised to her ability, and is very conscientious of her diet. I also question if medication; opiod meds, may have contributed to her suffering. I also question if there could have been an allergic reaction to the blood she received from these transfusions, if she has developed a blood borne infection, if she is now experiencing a transfusion reaction, or if the blood she received is now incompatible?